CSpace

浏览/检索结果: 共8条,第1-8条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
ON THE OPTIMAL L-2 EXTENSION THEOREM AND A QUESTION OF OHSAWA 期刊论文
NAGOYA MATHEMATICAL JOURNAL, 2022, 卷号: 245, 页码: 154-165
作者:  Yao, Sha;  Li, Zhi;  Zhou, Xiangyu
收藏  |  浏览/下载:52/0  |  提交时间:2023/02/07
Concavity of minimal L-2 integrals related to multiplier ideal sheaves on weakly pseudoconvex Kahler manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2022, 页码: 46
作者:  Guan, Qi'an;  Mi, Zhitong
收藏  |  浏览/下载:94/0  |  提交时间:2022/04/02
multiplier ideal sheaf  plurisubharmonic function  weakly pseudoconvex Kahler manifold  sublevel set  
EXTENSION OF COHOMOLOGY CLASSES AND HOLOMORPHIC SECTIONS DEFINED ON SUBVARIETIES 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2022, 卷号: 31, 期号: 1, 页码: 137-179
作者:  Zhou, Xiangyu;  Zhu, Langfeng
收藏  |  浏览/下载:112/0  |  提交时间:2022/04/02
L-2 Extensions with Singular Metrics on Kahler Manifolds 期刊论文
ACTA MATHEMATICA SCIENTIA, 2021, 卷号: 41, 期号: 6, 页码: 2021-2038
作者:  Zhou, Xiangyu;  Zhu, Langfeng
收藏  |  浏览/下载:124/0  |  提交时间:2022/04/02
singular metric  optimal L-2 extension theorem  strong openness of multiplier ideal sheaf  generalized Siu's lemma  weakly pseudoconvex Kahler manifold  
Subadditivity of generalized Kodaira dimensions and extension theorems 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2020, 卷号: 31, 期号: 12, 页码: 36
作者:  Zhou, Xiangyu;  Zhu, Langfeng
收藏  |  浏览/下载:115/0  |  提交时间:2021/04/26
Extension theorem  L-2 estimate  multiplier ideal sheaf  Kodaira dimension  Kahler fibration  
LIOUVILLE THEOREMS ON THE UPPER HALF SPACE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 9, 页码: 5373-5381
作者:  Wang, Lei;  Zhu, Meijun
收藏  |  浏览/下载:131/0  |  提交时间:2020/09/23
Divergent operator  Liouville theorem  extension problem  positive kernels  modified Kelvin transformation  moving sphere method  
Siu's lemma, optimal L-2 extension and applications to twisted pluricanonical sheaves 期刊论文
MATHEMATISCHE ANNALEN, 2020, 卷号: 377, 期号: 1-2, 页码: 675-722
作者:  Zhou, Xiangyu;  Zhu, Langfeng
收藏  |  浏览/下载:159/0  |  提交时间:2020/06/30
A Note on Integral Structures in Some Locally Algebraic Representations of GL(2) 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 页码: 14
作者:  Hu, Yong Quan
收藏  |  浏览/下载:122/0  |  提交时间:2020/05/24
Invariant norm  diagram